RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1995, Volume 211, Pages 243–256 (Mi tm1125)  

Conditions for stable nonanticipatory motion approximation

A. V. Kryazhimskii


Full text: PDF file (1604 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 211, 221–233

Bibliographic databases:

Document Type: Article
UDC: 517.977.58
Received in November 1994

Citation: A. V. Kryazhimskii, “Conditions for stable nonanticipatory motion approximation”, Optimal control and differential equations, Collection of articles. To the seventieth birthday of academician E. F. Mishchenko, Trudy Mat. Inst. Steklov., 211, Nauka, Fizmatlit, Moscow, 1995, 243–256; Proc. Steklov Inst. Math., 211 (1995), 221–233

Citation in format AMSBIB
\Bibitem{Kry95}
\by A.~V.~Kryazhimskii
\paper Conditions for stable nonanticipatory motion approximation
\inbook Optimal control and differential equations
\bookinfo Collection of articles. To the seventieth birthday of academician E. F. Mishchenko
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 211
\pages 243--256
\publ Nauka, Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1423111}
\zmath{https://zbmath.org/?q=an:0879.93003}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 211
\pages 221--233


Linking options:
  • http://mi.mathnet.ru/eng/tm1125
  • http://mi.mathnet.ru/eng/tm/v211/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:131
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019